# SDR AALA202404102271

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,734 hours, 38,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M10379
- Condition: Deformed
- Location: Pax Door
- Part time: 18,186 hours, 8,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION SLIDE PASSENGER CREW DOOR 842 AT AFT GALLEY AREA. REPLACED ESCAPE SLIDE PASSENGER CREW DOOR 842 AT AFT GALLEY AREA.
